RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 753–759 (Mi zvmmf6972)  

Scientific communications

Certain properties of a linear-fractional operator which has applications in the theory of difference schemes

I. V. Konoval'tsev

Moscow

Full text: PDF file (602 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 239–246

Bibliographic databases:

UDC: 518:517.944/.947
Received: 07.07.1969

Citation: I. V. Konoval'tsev, “Certain properties of a linear-fractional operator which has applications in the theory of difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 753–759; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 239–246

Citation in format AMSBIB
\Bibitem{Kon70}
\by I.~V.~Konoval'tsev
\paper Certain properties of a linear-fractional operator which has applications in the theory of difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 753--759
\mathnet{http://mi.mathnet.ru/zvmmf6972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0279614}
\zmath{https://zbmath.org/?q=an:0199.50403}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 239--246
\crossref{https://doi.org/10.1016/0041-5553(70)90129-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6972
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:81
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020